Global existence and blow-up for a degenerate reaction-diffusion system with nonlinear localized sources and nonlocal boundary conditions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
This paper deals with a degenerate parabolic system with coupled nonlinear localized sources subject to weighted nonlocal Dirichlet boundary conditions. We obtain the conditions for global and blow-up solutions. It is interesting to observe that the weight functions for the nonlocal Dirichlet boundary conditions play substantial roles in determining not only whether the solutions are global or blow-up, but also whether the blowing up occurs for any positive initial data or just for large ones. Moreover, we establish the precise blow-up rate.
Abstract
This paper deals with a degenerate parabolic system with coupled nonlinear localized sources subject to weighted nonlocal Dirichlet boundary conditions. We obtain the conditions for global and blow-up solutions. It is interesting to observe that the weight functions for the nonlocal Dirichlet boundary conditions play substantial roles in determining not only whether the solutions are global or blow-up, but also whether the blowing up occurs for any positive initial data or just for large ones. Moreover, we establish the precise blow-up rate.
참고문헌 (27)
- J. R. Anderson, "Local existence and uniqueness of solutions of degenerate parabolic equations", Comm. Partial Differential Equations, 16(1), pp.105~143 (1991)
- J. R. Anderson, "Global existence for degenerate parabolic equations with a nonlocal forcing", Math. Methods Appl. Sci, 20(13), pp.1069~1087 (1997)
- D. G. Aronson, "Stabilization of solutions of a degenerate nonlinear diffusion problem", Nonlinear Anal, 6(10), pp.1001~1022 (1982)
- 2, "Linear Thermoelasticity, Encyclopedia, Vol. Via", pp.1972, D. E. Carlson
- Y. P. Chen, "Blow-up for a porous medium equation with a localized source", Appl. Math. Comput, 159(1), pp.79~93 (2004)
- W. A. Day, "Extensions of property of heat equation to linear thermoelasticity and other theories", Quart. Appl. Math, 40, pp.319~330 (1982)
- W.A. Day, "A decreasing property of solutions of parabolic equations with applications to thermoelasticity", Quart. Appl. Math, 40(4), pp.468~475 (1983)
- K. Deng, "The role of critical exponents in blow-up theorems: The sequel", J. Math. Anal. Appl, 243(1), pp.85~126 (2000)
- W. B. Deng, "Global existence and finite time blow up for a degenerate reaction-diffusion system", Nonlinear Anal, 60(5), pp.977~991 (2005)
- W. B. Deng, "Blow-up and global existence for a nonlocal degenerate parabolic system", J. Math. Anal. Appl, 277(1), pp.199~217 (2003)
- J. I. Diaz, "On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium", J. Differential Equations, 69(3), pp.368~403 (1987)
- E. Dibenedetto, "Degenerate Parabolic Equations" (1993), Springer
- Lili. Du, "Blow-up for a degenerate reaction-diffusion system with nonlinear localized sources", J. Math. Anal. Appl, 324(1), pp.304~320 (2006)
- Z. W. Duan, "Uniform blow-up profile for a degenerate parabolic system with nonlocal source", Comput. Math. Appl, 47(6-7), pp.977~995 (2004)
- A. Friedman, "Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions", Quart. Appl. Math, 44(3), pp.401~407 (1986)
- A. Friedman, "Blow-up of positive solutions of similinear heat equations", Indiana Univ. Math. J, 34(2), pp.425~447 (1985)
- H. A. Levien, "The role of critical exponents in blow-up theorems", SIAM Rev, 32, pp.262~288 (1990)
- H. A. Levien, "Some existence and nonexistence theorems for solutions of degenerate parabolic equations", J. Differential Equations, 52, pp.135~161 (1984)
- F. C. Li, "Global existence and blow-up for a nonlinear porous medium equation", Appl. Math. Lett, 16, pp.185~192 (2003)
- F. C. Li, "Existence and blow-up for a degenerate parabolic equation with nonlocal source", Nonlinear Anal, 52, pp.523~534 (2003)
- H. L. Li, "Blow-up behaviors for semilinear parabolic systems coupled in equations and boundary conditions", J. Math. Anal. Appl, 304(1), pp.96~114 (2005)
- C. V. Pao, "Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions", J. Comput. Appl. Math, 88(1), pp.225~238 (1998)
- C. V. Pao, "Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions", J. Comput. Appl. Math, 136(1-2), pp.227~243 (2001)
- P. Souplet, "Blow-up in nonlocal reaction-diffusion equations", SIAM J. Math. Anal, 29(6), pp.1301~1334 (1998)
- M. X. Wang, "Blow-up rates for semilinear parabolic systems with nonlinear boundary conditions", Appl. Math. Lett, 16(2), pp.169~175 (2003)
- L. Z. Zhao, "Critical exponent and asymptotic estimates of solutions to parabolic systems with localized nonlinear sources", J. Math. Anal. Appl, 292(2), pp.621~635 (2004)
- S. N. Zheng, "Roles of weight functions in a nonlinear nonlocal parabolic system", Nonlinear Anal, 68(8), pp.2406~2416 (2008)
